| Model Number |
SHAVER HP, SYNERGY, HANDCONTROL |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6), a sales representative reported via sems-(b)(4) that the ar-8332h shaver handpiece has a slice in the cord.This issue was discovered during a case with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Visual comments and observed conditions: shp cable - evidence of cut insulation exposing internal sheathing that encloses internal wires; soaker cap damaged including stains, scratches or dents in housing.The device ar-8332h, s/n (b)(6) was subjected to functional testing per (b)(4).The device was tested with a known good shaver console unit (scu) and passed all functional testing.In reference to the reported event, the cut cord damage most likely happened due to use error; the reported allegation, "ar-8332h shaver handpiece has a slice in the cord, there was no harm for the patient, operator or third party reported." allegation is considered confirmed.